Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 31, NWS Cleveland, OH

August 24, 2015

NWS Cleveland, OH issued this small craft advisory at Aug 24, 2015, 4:07 AM EDT. It took effect at Aug 24, 2015, 10:00 AM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Aug 24, 2015, 4:07 AM EDT (08:07 UTC)
In effect from
Aug 24, 2015, 10:00 AM EDT
Expired
Aug 25, 2015, 4:12 PM EDT
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WHUS71 KCLE 240807
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
407 AM EDT MON AUG 24 2015

LEZ142-143-241615-
/O.NEW.KCLE.SC.Y.0031.150824T1400Z-150825T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
407 AM EDT MON AUG 24 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY ON LAKE ERIE FROM MAUMEE BAY TO THE ISLANDS FROM
10 AM THIS MORNING TO 4 AM TUESDAY.

* WINDS...WEST WINDS 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ144>149-241615-
/O.NEW.KCLE.SC.Y.0031.150824T1800Z-150825T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
407 AM EDT MON AUG 24 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY ON LAKE ERIE FROM THE ISLANDS TO RIPLEY NEW YORK
FROM 2 PM THIS AFTERNOON TO 4 AM TUESDAY.

* WINDS...WEST WINDS 10 TO 20 KNOTS BECOMING SOUTHWEST 15 TO 25
  KNOTS.

* WAVES...2 TO 4 FEET BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
5 follow-up statements
909 
WHUS71 KCLE 241403
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 AM EDT MON AUG 24 2015


LEZ142-143-242215-
/O.CON.KCLE.SC.Y.0031.000000T0000Z-150825T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
1003 AM EDT MON AUG 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...WEST WINDS 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ144>149-242215-
/O.CON.KCLE.SC.Y.0031.150824T1800Z-150825T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1003 AM EDT MON AUG 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 4 AM EDT TUESDAY...

* WINDS...WEST WINDS 10 TO 20 KNOTS BECOMING SOUTHWEST 15 TO 25 
  KNOTS. 

* WAVES...2 TO 4 FEET BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
481 
WHUS71 KCLE 250149
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
949 PM EDT MON AUG 24 2015

LEZ142-143-250800-
/O.CON.KCLE.SC.Y.0031.000000T0000Z-150825T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
949 PM EDT MON AUG 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...WEST WINDS 15 TO 25 KNOTS DECREASING TO 10 TO 20 KNOTS.

* WAVES...SUBSIDING TO 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ144>149-250800-
/O.CON.KCLE.SC.Y.0031.000000T0000Z-150825T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
949 PM EDT MON AUG 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...WEST WINDS 15 TO 25 KNOTS DECREASING TO 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
538 
WHUS71 KCLE 250801
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
401 AM EDT TUE AUG 25 2015

LEZ142-143-250915-
/O.EXP.KCLE.SC.Y.0031.000000T0000Z-150825T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
401 AM EDT TUE AUG 25 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EDT EARLY THIS
MORNING...

WINDS AND WAVES WILL BE BELOW SMALL CRAFT ADVISORY CRITERIA
TODAY.

$$

LEZ144>149-251615-
/O.EXT.KCLE.SC.Y.0031.000000T0000Z-150826T0000Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
401 AM EDT TUE AUG 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST WINDS 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT.

* IMPACTS...WATERSPOUTS ARE POSSIBLE ESPECIALLY THIS MORNING AND
  AGAIN TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
662 
WHUS71 KCLE 251352
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
952 AM EDT TUE AUG 25 2015


LEZ144>149-252200-
/O.CON.KCLE.SC.Y.0031.000000T0000Z-150826T0000Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
952 AM EDT TUE AUG 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST WINDS 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT.

* IMPACTS...WATERSPOUTS ARE POSSIBLE ESPECIALLY THIS MORNING AND 
  AGAIN TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
270 
WHUS71 KCLE 252012
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
412 PM EDT TUE AUG 25 2015


LEZ144>149-252115-
/O.CAN.KCLE.SC.Y.0031.000000T0000Z-150826T0000Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
412 PM EDT TUE AUG 25 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WEST WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHWEST AT 10 TO 15
KNOTS. WAVES 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 24, 3:43 AM EDT, 24 minutes earlier.

Area forecast discussion, Aug 24, 3:43 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
343 AM EDT MON AUG 24 2015

.SYNOPSIS... A SERIES OF TROUGHS OF LOW PRESSURE WILL ROTATE
SOUTHEAST ACROSS THE REGION INTO WEDNESDAY THEN HIGH PRESSURE WILL
SHIFT SLOWLY EAST ACROSS OHIO THURSDAY NIGHT INTO SATURDAY. A WARM
FRONT WILL LIFT ACROSS THE AREA LATE SATURDAY THROUGH SUNDAY THEN A
WEAK COLD FRONT SHOULD MOVE NEAR LAKE ERIE BY MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM MONDAY EVENING/... THE UPPER TROUGH WILL
CONTINUE TO DIG SE TOWARD LERI TODAY. A WEAK SURFACE TROUGH IS
EXPECTED TO DROP SE TO NEAR TOL BY 00Z. DRY AIR PUNCHING IN BEHIND
THE COLD FRONT SHOULD DOMINATE THE AREA TODAY. THE UPPER TROUGH WILL
WORK ON MARGINAL MOISTURE AROUND 850 MB TO CREATE A DECENT CU FIELD
AIDED BY THE APPROACH OF THE SURFACE TROUGH THIS EVENING. COOLER AIR
ARRIVING AT MID LEVELS WILL INCREASE THE TEMP DIFFERENTIAL RELATIVE
TO LAKE ERIE BUT DON'T THINK THERE WILL BE ANY LAKE EFFECT SHRA
UNTIL TONIGHT.

THE COOLER AIR SPREADING ACROSS THE AREA WILL OFFSET THE ABUNDANT
SUNSHINE SO HIGHS SHOULD MOSTLY BE IN A 74 TO 78 DEGREE RANGE.

&&

.SHORT TERM /6 PM MONDAY EVENING THROUGH THURSDAY NIGHT/... LAKE
EFFECT CONDITIONS WILL IMPROVE TONIGHT AS 850 MB TEMPS DROP TO ABOUT
7 C BY 12Z TUE THEN REMAIN FAIRLY GOOD THRU WED NIGHT THEN START TO
LESSEN THU AS HIGH PRESSURE STARTS TO PUSH INTO THE LAKE WHILE THE
UPPER TROUGH STARTS TO SHIFT OFF TO THE EAST. SCT SHRA SHOULD OCCUR
FROM TIME TO TIME AROUND THE SNOWBELT WITH THE EMPHASIS FROM
ASHTABULA CO EAST THRU WED NIGHT. WILL CONTINUE TO SHOW DECREASING
POPS THU INTO THU NIGHT FOR THE LAKE EFFECT SHRA TO TAPER OFF.

THE UPPER TROUGH AND FAIRLY GOOD MOISTURE AT 850 MB WILL COMBINE TO
PRODUCE A FAIR AMOUNT OF CLOUD COVER INTO THU THEN CLOUDS WILL
DECREASE WEST TO EAST THU THRU THU NIGHT.

TEMPS WILL STAY WELL BELOW NORMAL TUE THRU THU WITH HIGHS IN THE
UPPER 60S TO LOWER 70S AND LOWS MOSTLY 50 TO 55.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/... MOST OF THE MODELS ARE NOW
SHOWING A DECENT SHORT WAVE SLIDING UNDER THE BUILDING RIDGE ALOFT
THIS WEEKEND. THIS BECOMES A LOW CONFIDENCE FORECAST SINCE THE
MODELS ARE NOT ALL THAT GOOD IN FORECASTING THE TRACK OF A
TROUGH/CUTOFF LOW ALOFT A WEEK IN ADVANCE. THE CONSENSUS TRACK IS
FOR THE TROUGH TO SLIDE ACROSS THE OHIO VALLEY. WILL INCLUDE A SMALL
CHANCE OF SHOWERS/STORMS ACROSS NORTHWEST OHIO STARTING ON SATURDAY
AND OVER THE ENTIRE FORECAST AREA SATURDAY NIGHT INTO SUNDAY. WILL
OBVIOUSLY HAVE TO CONTINUE TO MONITOR THIS FEATURE AND THE WEEKEND
FORECAST.

TEMPERATURES AND DEW POINTS SHOULD SLOWLY RISE DURING THE PERIOD
ALTHOUGH IF WE GET ENOUGH CLOUDS AND SHOWERS OVER THE
WEEKEND...TEMPERATURES COULD BE SUPPRESSED. WILL GO WITH A MIDDLE OF
THE ROAD FORECAST FOR NOW WITH HIGHS SNEAKING BACK INTO THE LOWER
80S AND LOWS MAINLY IN THE 60S.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
THE COLD FRONT WILL MOVE EAST OF THE FORECAST AREA EARLY THIS
MORNING. A FEW LINGERING SHOWERS AND MVFR CEILINGS LIKELY BEFORE
DAYBREAK OVER EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
VFR TODAY WITH PATCHES OF 050-070 CEILINGS AT TIMES THIS MORNING
AND FAIR WEATHER CUMULUS THIS AFTERNOON. A GUSTY WEST TO SOUTHWEST
WIND WILL DEVELOP TODAY AND DIMINISH THIS EVENING. LAKE EFFECT
MVFR SHOWERS POSSIBLE AT KERI LATE TONIGHT (MONDAY NIGHT).

OUTLOOK...NON VFR POSSIBLE IN MVFR CEILINGS AND SHRA FOR ERIE
COUNTY PA TUESDAY AND ALL OF EXTREME NORTHEAST OH AND NORTHWEST
PA WEDNESDAY.

&&

.MARINE... THE COLD FRONT WILL BE EAST OF LAKE ERIE THIS MORNING AND
THE COMBINATION OF COLD ADVECTION AND AN INCREASING GRADIENT BETWEEN
THE SURFACE LOW TO THE NORTH AND THE BUILDING HIGH TO THE WEST WILL
RESULT IN AN INCREASING SOUTHWEST FLOW ON LAKE ERIE TODAY. A SMALL
CRAFT ADVISORY WILL BE NEEDED THIS AFTERNOON INTO TONIGHT. WILL WAIT
ON THE SMALL CRAFT CRITERIA FOR TUESDAY BUT WINDS AND WAVES MAY
STILL MEET OR EXCEED CRITERIA ON THE EAST HALF OF THE LAKE. SEVERAL
WEAK SURFACE TROUGHS OF LOW PRESSURE WILL CROSS THE LAKE TONIGHT
THROUGH WEDNESDAY WITH ROUNDS OF SHOWERS AND POSSIBLE THUNDER.
ISOLATED WATERSPOUTS MAY ALSO OCCUR AND WILL ADD THEM TO THE
FORECAST IF THE PROBABILITY OF OCCURRENCE SEEMS HIGH ENOUGH.

HIGH PRESSURE SHOULD BUILD ACROSS THE LOWER LAKES THURSDAY AND
FRIDAY AND WINDS WILL BEGIN TO DECREASE AND COME AROUND FROM THE
SOUTHEAST BY THE END OF THE WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Aug 23, 10:06 PM EDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 PM EDT SUN AUG 23 2015

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-250215-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1006 PM EDT SUN AUG 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 23, 10:33 PM EDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1033 PM EDT SUN AUG 23 2015

OHZ037-047-240330-
MORROW-KNOX-
1033 PM EDT SUN AUG 23 2015

...AN AREA OF STRONG THUNDERSTORM WILL AFFECT MORROW AND KNOX
COUNTIES...

AT 1030 PM EDT...AN AREA OF STRONG THUNDERSTORM WILL TRACK ACROSS
SOUTHERN MORROW COUNTY INTO KNOX COUNTY THROUGH 1120 PM. THIS AREA
OF THUNDERSTORMS WAS MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 35
MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...MOUNT VERNON...MOUNT
GILEAD...FREDERICKTOWN...GAMBIER...UTICA...CARDINGTON...
CENTERBURG... ASHLEY...DANVILLE...CHESTERVILLE...SPARTA...
WATERFORD...EDISON...MARENGO...FULTON...MARTINSBURG...
BLADENSBURG...AMITY AND NORTH LIBERTY.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
      4036 8293 4041 8293 4042 8302 4047 8302
      4049 8296 4056 8296 4059 8294 4058 8263
      4055 8262 4055 8235 4057 8220 4024 8220
TIME...MOT...LOC 0230Z 288DEG 22KT 4039 8298

MULLEN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 10:33 PM EDTSpecial Weather StatementCLEKnox, Morrow57 min

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.